Frank R. Schmid, MD
This content is PDF only. Please click on the PDF icon to access.
To the editor: Cohen and colleagues (1) carefully analyzed seven patients who had a rheumatic syndrome after treatment with quinidine. The data that would support the emergence of two distinct syndromes are unclear.
A more reasonable interpretation would be that the three patients with polyarthropathy alone had a milder form of the illness than the other four patients. This interpretation is supported by the generally lower dose of quinidine used and the prompter resolution of disease in the polyarthropathy group than in the group receiving the higher dose. The briefer latency period for the arthropathy group may represent the fortuitous
Schmid FR. Quinidine and Rheumatic Syndromes. Ann Intern Med. 1988;109:247–249. doi: https://doi.org/10.7326/0003-4819-109-3-247_2
Download citation file:
Published: Ann Intern Med. 1988;109(3):247-249.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use